Alert archive / Arizona / Flash Flood Warnings in 2018

Flash Flood Warning 104, NWS Phoenix, AZ

October 7, 2018Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Oct 7, 2018, 6:40 AM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2018, 6:40 AM MST (13:40 UTC)
Expired
Oct 7, 2018, 9:45 AM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 36 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 1.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2018-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2018-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

914 
WGUS55 KPSR 071340
FFWPSR
AZC013-071645-
/O.NEW.KPSR.FF.W.0104.181007T1340Z-181007T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
640 AM MST SUN OCT 7 2018

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 945 AM MST.

* At 638 AM MST, stream gauge reports along Indian Bend Wash 
  indicated flash flooding is expected shortly.

* Some locations that will experience flooding along the 
  Indian Bend Wash include...
  Scottsdale and Paradise Valley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3356 11190 3353 11189 3344 11190 3344 11193
      3349 11193 3351 11194 3356 11200 3358 11200
      3359 11198

$$

CK
2 follow-up statements
261 
WGUS75 KPSR 071527
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
827 AM MST SUN OCT 7 2018

AZC013-071645-
/O.CON.KPSR.FF.W.0104.000000T0000Z-181007T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
827 AM MST SUN OCT 7 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM MST FOR
MARICOPA COUNTY...

At 826 AM MST, gauge reports indicated heavy rain fell over the 
warned area.  Flash flooding is expected to continue.

Some locations that will experience flooding include...
Scottsdale, Paradise Valley and Downtown Scottsdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3356 11190 3353 11189 3344 11190 3344 11193
      3349 11193 3351 11194 3356 11200 3358 11200
      3359 11198

$$

JS
519 
WGUS75 KPSR 071645
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
945 AM MST SUN OCT 7 2018

AZC013-071655-
/O.EXP.KPSR.FF.W.0104.000000T0000Z-181007T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
945 AM MST SUN OCT 7 2018

...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY HAS EXPIRED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3356 11190 3353 11189 3344 11190 3344 11193
      3349 11193 3351 11194 3356 11200 3358 11200
      3359 11198

$$

LJH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 5:43 AM MST, 57 minutes earlier.

Area forecast discussion, Oct 7, 5:43 AM MST, 57 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
543 AM MST Sun Oct 7 2018

.UPDATE...Updated aviation discussions.

&&

.SYNOPSIS...
A Pacific weather system will bring good chances for showers and
thunderstorms over central and eastern portions of Arizona today
with lingering chances into Monday. Cooler temperatures are
expected behind this system with afternoon highs struggling to get
out of the 70s through Tuesday. Temperatures will remain below
normal for all of next week with precipitation chances returning
late Thursday and Friday as remnants of Hurricane Sergio possibly
affects our area.

&&

.DISCUSSION...

An unseasonably strong upper level trough of low pressure is
currently digging down the West Coast this morning and is aided by a
120 kt northerly jet (at 250 mb) that extends from Washington
down through Northern California. This trough can clearly be seen
in water vapor imagery with thunderstorms firing off along a
trailing surface cold front. As expected, storm motion has been
parallel to the front early this morning which has caused some
training of storms and nuisance flooding in northern La Paz and
Maricopa Counties. We are expecting this sort of training to
continue throughout the morning which could bring flash flooding
to localized areas, especially those places in favorable upslope
flow. Subsequently we will continue the Flash Flood Watch for
northern Maricopa and portions of Gila County. Finally, a large
amount of shear exists along this front which will create an
environment conducive to rotating storms. This could produce
severe storms and perhaps a brief funnel cloud on the northern
edge of our CWA but given the time of day, expecting this to be
isolated.

The aforementioned front will continue to progress eastward today
and will push through the Phoenix metro between 9 and 13 UTC and
into Gila County by late morning. The best precipitation chances
today will be associated with this front although post frontal
showers will bring another shot of precipitation to south-central
Arizona this afternoon. Additionally, cooler air will filter in
behind this front bringing high temperatures down into the 70s
this afternoon for the lower elevations of south-central Arizona
with 80s in SE California.

This trough will be slow to exit our area which means showers and
storms, mainly for the higher elevations, will linger into Monday.
A gradual warming trend is then forecast for Tuesday and Wednesday
as the trough kicks out and the airmass modifies under the early
October sun. Despite the warming, daytime highs and overnight
lows will still be 5 to 10 degrees below average.

Much uncertainty exists for Thursday and Friday as the remnants of
what is currently Hurricane Sergio moves towards our area. Latest
ensembles still track the remnants through far southeast Arizona
but matters are complicated as the moisture interacts with a
trough passing by late next week. Over the past several days the
GEFS has significantly trended down on precipitation amounts over
Phoenix with only a quarter of an inch falling over the metro
Thursday and Friday with even less over Yuma. However, a shift in
the track, notably to the north, would bring substantially more
rain and a widespread flash flooding risk. At this point, it is
still too early to discount widespread impacts over our CWA from
this passing tropical system but chances are becoming less likely
with each passing model run. For now, please stay tuned to the
forecast as we iron out the details which will hopefully become
more clear in the coming days.

&&

.AVIATION...

South-Central Arizona including KPHX, KIWA, and KSDL:

A cold front associated with a strong area of low pressure is
currently moving through the terminals bringing periods of heavy
rain and low visibility. The back edge of this precipitation band
will be out of all TAF sties by 8 am with ceilings improving
rapidly behind. Daytime heating combined with low level moisture
may be enough to generate another round of showers and
thunderstorms this afternoon but would be rather isolated in
nature. Because of this, have left the mention of additional
showers/storms out of the TAF.

Southeast California/Southwest Arizona including KIPL and KBLH:

West to northwest flow will dominate at both TAF sites today with
gusts around 20 to 25 kts this afternoon at both KIPL and KBLH.
Lingering moisture combined with daytime heating could be enough
to generate a shower or storm at KBLH today but confidence is low
enough to exclude it from the TAF. Other than this, expect FEW to
BKN cumulus to develop this afternoon around 10 kft.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Tuesday through Saturday:
Expect below normal temperatures and few fire weather concerns
through the period. Drier conditions on Tuesday will be replaced
by an increasing moisture trend starting Wednesday. Remnants of
what is currently Hurricane Rosa will bring an elevated chance of
precipitation Thursday afternoon through Friday but the track is
still somewhat uncertain. Currently, Pinal and southern Gila
Counties have about a 50% shot at seeing a wetting rain with much
lower chances elsewhere. Throughout the period winds will be
rather light with the exception of some breezes in southeast
California during Wednesday and Friday afternoon.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through this afternoon for AZZ541-545-547-556-
     557.

CA...Wind Advisory until 8 AM PDT this morning for CAZ560-562.

&&

DISCUSSION...Wilson
AVIATION...Wilson
FIRE WEATHER...Wilson/Sawtelle

In the hours before

Special weather statement, Oct 7, 2:11 AM MST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
211 AM MST SUN OCT 7 2018

AZZ534-537-538-542-070945-
Aguila Valley AZ-Tonopah Desert AZ-Northwest Valley AZ-
Deer Valley AZ-
211 AM MST SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 245 AM
MST...

At 209 AM MST, Doppler radar was tracking a strong thunderstorm 8
miles west of White Tank Mountain Park, or 14 miles southwest of
Wittmann, moving northeast at 35 mph. This storm has a history of
showing weak rotation. Funnel Clouds will be possible.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Surprise, Wittmann, Circle City, Sun City West, Beardsley and
Vistancia.

This includes the following highways...
US Highway 60 between mile markers 123 and 140.
AZ Route 74 between mile markers 4 and 17.
AZ Route 303 between mile markers 117 and 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3392 11241 3372 11226 3356 11261 3357 11264
      3354 11264 3351 11272 3366 11284 3393 11247
TIME...MOT...LOC 0909Z 235DEG 32KT 3362 11268

CK
Special weather statement, Oct 7, 2:37 AM MST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
237 AM MST SUN OCT 7 2018

AZZ537-541-542-071015-
Cave Creek/New River AZ-Northwest Valley AZ-Deer Valley AZ-
237 AM MST SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 315 AM
MST...

At 236 AM MST, Doppler radar was tracking a strong thunderstorm near
Wittmann, moving northeast at 35 mph. This storm has had a history
of weak rotation.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Surprise, New River, Wittmann, Sun City West, Lake Pleasant,
Beardsley, Vistancia and Anthem.

This includes the following highways...
AZ Interstate 17 between mile markers 225 and 235.
US Highway 60 between mile markers 126 and 139.
AZ Route 74 between mile markers 6 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3389 11202 3386 11201 3365 11245 3381 11257
      3393 11246 3389 11228 3391 11224 3395 11224
      3399 11219
TIME...MOT...LOC 0936Z 235DEG 32KT 3378 11244

CK
Special weather statement, Oct 7, 2:42 AM MST, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
242 AM MST SUN OCT 7 2018

AZZ537-538-540>547-557-559-071015-
Sonoran Desert Natl Monument AZ-New River Mesa AZ-
Mazatzal Mountains AZ-Scottsdale/Paradise Valley AZ-
Buckeye/Avondale AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Central Phoenix AZ-Northwest Valley AZ-Deer Valley AZ-
Rio Verde/Salt River AZ-North Phoenix/Glendale AZ-
242 AM MST SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 315 AM
MST...

At 242 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Creek to Buckeye. Movement was
southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Phoenix, Glendale, Scottsdale, Peoria, Surprise, Avondale, Goodyear,
Buckeye, El Mirage, Paradise Valley, Tolleson, Youngtown, Sycamore
Creek, Sun City West, Waddell, Laveen, Cashion, Sun City, New River
and Litchfield Park.

This includes the following highways...
AZ Interstate 10 between mile markers 111 and 147.
AZ Interstate 17 between mile markers 197 and 226.
AZ Route 51 between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3401 11185 3401 11177 3394 11146 3322 11233
      3345 11269 3402 11187
TIME...MOT...LOC 0942Z 316DEG 21KT 3395 11182 3342 11252

CK
Special weather statement, Oct 7, 3:09 AM MST, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
309 AM MST SUN OCT 7 2018

AZZ540>547-557-071045-
New River Mesa AZ-Mazatzal Mountains AZ-
Scottsdale/Paradise Valley AZ-Buckeye/Avondale AZ-
Cave Creek/New River AZ-Central Phoenix AZ-Deer Valley AZ-
Rio Verde/Salt River AZ-North Phoenix/Glendale AZ-
309 AM MST SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 345 AM
MST...

At 309 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rock Springs to near Metro Center.
Movement was northeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Phoenix, Scottsdale, Paradise Valley, New River, Cave Creek,
Carefree, Piestewa Peak Park, Deer Valley Airport, North Mountain
Park, Arizona State Fairgrounds, Metro Center, Desert Mountain,
Scottsdale Airport, Desert Ridge Marketplace, Camp Creek, Rio Verde,
Horseshoe Reservoir, Anthem and Seven Springs.

This includes the following highways...
AZ Interstate 10 between mile markers 141 and 144.
AZ Interstate 17 between mile markers 200 and 225, and between mile
markers 234 and 238.
AZ Route 51 between mile markers 3 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3400 11175 3400 11155 3383 11154 3342 11215
      3405 11214
TIME...MOT...LOC 1009Z 216DEG 52KT 3403 11212 3353 11213

CK
Special weather statement, Oct 7, 3:22 AM MST, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
322 AM MST SUN OCT 7 2018

AZZ540>544-546>551-553-554-559-071045-
Fountain Hills/East Mesa AZ-Sonoran Desert Natl Monument AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Rio Verde/Salt River AZ-
West Pinal County AZ-North Phoenix/Glendale AZ-
South Mountain/Ahwatukee AZ-Scottsdale/Paradise Valley AZ-
Buckeye/Avondale AZ-Central Phoenix AZ-Deer Valley AZ-
322 AM MST SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
345 AM MST/345 AM PDT/...

At 321 AM MST/321 AM PDT/, Doppler radar was tracking strong
thunderstorm winds along a line extending from near Scottsdale to
near South Phoenix to 9 miles north of Estrella Sailport. Movement
was southeast at 25 mph.

Wind gusts up to 50 mph will be possible with this gust front.

Locations impacted include...
Phoenix, Mesa, Chandler, Scottsdale, Gilbert, Tempe, Fountain Hills,
Paradise Valley, Sun Lakes, East Mesa, Maricopa, Tempe Marketplace,
Papago Park, Granite Reef Dam, Falcon Field Airport, Salt River
Indian Community, South Phoenix, Usery Mountain Park, San Tan Village
Mall and South Mountain Park.

This includes the following highways...
AZ Interstate 10 between mile markers 148 and 176.
AZ Interstate 17 near mile marker 195.
US Highway 60 between mile markers 173 and 191.

LAT...LON 3355 11155 3313 11177 3304 11208 3321 11229
      3340 11207 3376 11188
TIME...MOT...LOC 1021Z 317DEG 21KT 3366 11187 3336 11202 3322 11218

CK
Special weather statement, Oct 7, 3:24 AM MST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
324 AM MST SUN OCT 7 2018

AZZ537-538-540-542-544-559-071100-
Sonoran Desert Natl Monument AZ-Buckeye/Avondale AZ-
Tonopah Desert AZ-Northwest Valley AZ-Deer Valley AZ-
North Phoenix/Glendale AZ-
324 AM MST SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 400 AM
MST...

At 324 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cashion to near Painted Rock Dam. Movement
was southeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Phoenix, Glendale, Avondale, Goodyear, Buckeye, El Mirage, Tolleson,
Youngtown, Sun City, Cashion, Litchfield Park, Glendale Sports
Complex, Perryville, Luke AFB, Cotton Center, Liberty, Phoenix
International Raceway, Downtown Peoria, Arrowhead Mall and Downtown
Glendale.

This includes the following highways...
AZ Interstate 10 between mile markers 121 and 140.
US Highway 60 between mile markers 146 and 157.
AZ Route 101 between mile markers 2 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3342 11215 3299 11257 3318 11282 3376 11215
TIME...MOT...LOC 1024Z 293DEG 21KT 3347 11229 3321 11271

CK

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 10:34 PM MSTSpecial Weather StatementPSR26 min
Oct 6, 10:38 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Oct 6, 10:52 PM MSTSpecial Weather StatementPSR38 min
Oct 6, 11:50 PM MSTSpecial Weather StatementPSR25 min
Oct 7, 12:08 AM MSTSpecial Weather StatementPSR22 min
Oct 7, 12:31 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 7, 12:36 AM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Oct 7, 1:13 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 7, 1:29 AM MSTSpecial Weather StatementPSRMaricopa31 min
Oct 7, 1:49 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 7, 2:08 AM MSTSpecial Weather StatementPSRMaricopa37 min
Oct 7, 2:11 AM MSTSpecial Weather StatementPSRMaricopa34 min
Oct 7, 2:29 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 7, 2:37 AM MSTSpecial Weather StatementPSR38 min
Oct 7, 2:42 AM MSTSpecial Weather StatementPSRMaricopa33 min
Oct 7, 2:47 AM MSTFlash Flood WarningPSRMaricopa3 hr
Oct 7, 2:50 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 7, 3:09 AM MSTSpecial Weather StatementPSR36 min
Oct 7, 3:22 AM MSTSpecial Weather StatementPSRMaricopa23 min
Oct 7, 3:24 AM MSTSpecial Weather StatementPSRMaricopa36 min
Oct 7, 3:43 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 7, 3:49 AM MSTFlash Flood WarningPSRMaricopa3 hr
Oct 7, 4:13 AM MSTFlash Flood WarningPSRMaricopa3 hr
Oct 7, 4:26 AM MSTFlash Flood WarningPSRMaricopa4 hr
Oct 7, 5:56 AM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal3 hr
Oct 7, 6:47 AM MSTAreal Flood WarningPSRMaricopa6 hr
Oct 7, 7:04 AM MSTAreal Flood WarningPSRMaricopa3 hr
Oct 7, 7:11 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Oct 7, 7:28 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Oct 7, 7:59 AM MSTAreal Flood WarningPSRMaricopa, Pinal3 hr
Oct 7, 9:21 AM MSTAreal Flood AdvisoryPSRGila3 hr
Oct 7, 9:43 AM MSTSpecial Weather StatementPSRPinal32 min
Oct 7, 10:53 AM MSTAreal Flood WarningPSRMaricopa3 hr
Oct 7, 1:10 PM MSTSpecial Weather StatementPSR35 min
Oct 7, 2:03 PM MSTSpecial Weather StatementPSR42 min
Oct 7, 2:39 PM MSTSpecial Weather StatementPSR51 min
Oct 7, 2:47 PM MSTSpecial Weather StatementPSR43 min
Oct 7, 2:57 PM MSTSpecial Weather StatementPSRMaricopa48 min
Oct 7, 3:34 PM MSTSpecial Weather StatementPSR41 min
Oct 7, 4:00 PM MSTSpecial Weather StatementPSRMaricopa45 min
Oct 7, 4:32 PM MSTSpecial Weather StatementPSRMaricopa43 min
Oct 7, 4:33 PM MSTSpecial Weather StatementPSR42 min
Oct 7, 4:43 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Oct 7, 4:55 PM MSTSpecial Weather StatementPSRMaricopa50 min

Nearby

Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.